# SDR C77A20131022019

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 16,001 hours, 9,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 200
- Part time: 16,001 hours, 9,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD RING IN THE AREA BETWEEN STRINGERS 12R AND 13R HAS 2 DRILL STARTS; D=0.003" AND D=0.004",  X=25217.6,  STR 12R-13R.  BLENDED OUT DRILL MARK IAW SRM PART II 51-10-03 ON WO 736795-303 IAW COMPASS, EO E17X-53AD-001.1, REV IR WO 839110.
